It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=dorri]Today I had my 2nd iron infusion, the first was about 5 months ago. With the first infusion I seen stars for a couple of seconds and was fine after that with no other side effects, With this infusion I seemed to sail through all 3 hours of it. Last night I started to have pain in my legs, but I didn't connect it to the infusion. I woke up at 4AM with such bad pain in my lower back and hips. I went to get a water bottle and my knuckles were so sore I couldn't take the cap off without pain. It was then that I started to question if the infusion had anything to do with it. I called the hospital where the infusion was done and sure enough, they told me that unfortunately for some this is a side effect of Intervenous Iron Treatment. They told me not to do anything today and to take Tylenol for the pain for a couple of days until it subsides. It was such bad joint pain that all I could do was lie down and cry. I never knew that bones could hurt so bad. Has this happened to anyone else on Intervenous Iron?[/QUOTE]
I had some joint pain from my first infusion of iron. But the doctors had warned me it would cause me to feel like I had the flu. I also ran a fever of 101. They told me if the fever got higher than that to call them. It took about 3 days for me to feel a little better from the infusion. I turned a nice shade of orange for a few days as well. My infusion was done over 6 hours time. They had the slowest infusion possible because I initially had some chest pain. I was having extreme bouts of Tachycardia from the low iron before that.





All times are GMT -7. The time now is 03:48 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!